On the Martingale Representation Theorem and on Approximate Hedging a Contingent Claim in the Minimum Deviation Square Criterion

In Ta-Tsien Li Rolf Jeltsch (ed.), Some Topics in Industrial and Applied Mathematics. Shanghai, China: World Scientific. pp. 134-151 (2007)
  Copy   BIBTEX


In this work we consider the problem of the approximate hedging of a contingent claim in the minimum mean square deviation criterion. A theorem on martingale representation in case of discrete time and an application of the result for semi-continuous market model are also given.



External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Disablement and personal identity.Steven D. Edwards - 2006 - Medicine, Health Care and Philosophy 10 (2):209-215.
Random variables and integral logic.Karim Khanaki & Seyed-Mohammad Bagheri - 2011 - Mathematical Logic Quarterly 57 (5):494-503.
Prices in Financial Markets.Michael U. Dothan - 1990 - Oxford University Press USA.
Explanatory Rationalism and Contingent Truths.Quentin Smith - 1995 - Religious Studies 31 (2):237 - 242.
Convexity and unique minimum points.Josef Berger & Gregor Svindland - 2019 - Archive for Mathematical Logic 58 (1-2):27-34.
Brute Contingency and the Principle of Sufficient Reason.Wesley Morriston - 1977 - Philosophy Research Archives 3:845-861.
Can’t Buy Me Love.Jacob Sparks - 2017 - Journal of Philosophical Research 42:341-352.
Contingent identity.Allan Gibbard - 1975 - Journal of Philosophical Logic 4 (2):187-222.


Added to PP

324 (#40,763)

6 months
67 (#23,609)

Historical graph of downloads
How can I increase my downloads?

Author Profiles

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references